Regularity and fast escaping points of entire functions

Rippon, Philip Jonathan and Stallard, Gwyneth Mary (2014). Regularity and fast escaping points of entire functions. International Mathematics Research Notices, 2014(19) pp. 5203–5229.



Let f be a transcendental entire function. The fast escaping set A(f), various regularity conditions on the growth of the maximum modulus of f, and also, more recently, the quite fast escaping set Q(f) have all been used to make progress on fundamental questions concerning the iteration of f. In this paper, we establish new relationships between these three concepts. We prove that a certain weak regularity condition is necessary and sufficient for Q(f)=A(f) and give examples of functions for which Q(f)≠A(f). We also apply a result of Beurling that relates the size of the minimum modulus of f to the growth of its maximum modulus in order to establish that a stronger regularity condition called log-regularity holds for a large class of functions, in particular for functions in the Eremenko–Lyubich class ℬ.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions